# SDR IPXA10661037

- Difficulty date: June 25, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 38,972 hours, 12,868 cycles
- Engine: Ge CF680
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing Aileron
- Component: Aileron
- Component part number: 113T61008A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD AILERON EXISTING REPAIR PATCH NOT IAW SRM 57-60-01-2R1, TABLE 3 NOTE G.  COMPOSITE WET LAY UP REPAIR CARRIED OUT AT EXISTING REPAIR PATCH AREA EO B767-5750-38681 AND RS R57-60-36772.
